Relaxing PWQ Lyapunov stability criteria for PWA systems

Abstract : The note addresses the calculation of piecewise quadratic (PWQ) Lyapunov functions for PWA (piecewise affine) systems. New LMI relaxations are proposed. These relaxations have been found to be effective in cases where the traditional relaxations fail.
Document type :
Journal articles
Complete list of metadatas

https://hal-supelec.archives-ouvertes.fr/hal-00794374
Contributor : Josiane Dartron <>
Submitted on : Monday, February 25, 2013 - 4:48:31 PM
Last modification on : Wednesday, September 19, 2018 - 1:02:32 AM

Identifiers

Collections

Citation

Morten Hovd, Sorin Olaru. Relaxing PWQ Lyapunov stability criteria for PWA systems. Automatica, Elsevier, 2013, 49 (2), pp.667-670. ⟨10.1016/j.automatica.2012.10.013⟩. ⟨hal-00794374⟩

Share

Metrics

Record views

134